Web of Science: 10 cites, Scopus: 10 cites, Google Scholar: cites
A quasiconvex asymptotic function with applications in optimization
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona)
Hadjisavvas, Nicolas (University of the Aegean)
Lara, Felipe (Universidad de Tarapacá)

Data: 2018
Resum: We introduce a new asymptotic function, which is mainly adapted to quasiconvex functions. We establish several properties and calculus rules for this concept and compare it to previous notions of generalized asymptotic functions. Finally, we apply our new definition to quasiconvex optimization problems: we characterize the boundedness of the function, and the nonemptiness and compactness of the set of minimizers. We also provide a sufficient condition for the closedness of the image of a nonempty closed and convex set via a vector-valued function.
Ajuts: Ministerio de Economía y Competitividad MTM2014-59179-C2-2-P
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Asymptotic cones ; Asymptotic functions ; Quasiconvexity ; Non-convex optimization
Publicat a: Journal of optimization theory and applications, Vol. 180, Núm. 1 (January 2019) , p. 170-186, ISSN 1573-2878

Adreça alternativa: https://link.springer.com/journal/10957/180/1
DOI: 10.1007/s10957-018-1317-2


Postprint
17 p, 476.7 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2020-05-28, darrera modificació el 2022-04-01



   Favorit i Compartir